Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Brown discharge with mild cramping, tiredness. What could be causing this ?

Hi, I having brown stuff when I wipe with mild cramping. I just recently had a period that ended 4 days ago. I am also extremely tired today, this tiredness had had major effects on my days events as well. Also this brown when I wipe has been going g on for two full days now. Any idea on what could be causing this I am terribly worried.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for consulting HCM.the brownish discharge if it is 1-2 days prior to menstruation then it is kind of normal.But if it is more than 2 days thenit may be a syptom ofadisorder and you need to be keep in mind of some diseases like
-harmonal imbalance
or diseases of hematalogical origin.
And brownish spotting in the middle of the cycle may be due to progesterone deficiency or polycystic ovary syndrome such typeof conditions need timely treatment.If there is any associated smell then you need to go for pcr tests and vaginal swab.
Thank you.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor